Quaderni del Seminario Matematico: 2012

ISSN: 2039-120X

[Anno precedente] [2012] [Anno successivo]


[01/2012] P. Blanco, P. Gervasio [mail], and A. Quarteroni
Mortar coupling for heterogeneous partial differential equations.

[02/2012] A. Giacomini [mail] and A. Musesti [mail]
Quasi-static evolutions in linear perfect plasticity as a variational limit of finite plasticity: a one-dimensional case.

[03/2012] A. Berti [mail] and M.G. Naso [mail]
Vibrations of a damped extensible beam between two stops, Evol. Equat. Contr. Theor. 2 (2013), 35-54.

[04/2012] A. Chambolle, S. Lisini, and L. Lussardi [mail]
A remark on the anisotropic outer Minkowski content.

[05/2012] R. Rossi [mail] and M. Thomas
From an adhesive to a brittle delamination model in thermo-visco-elasticity.

[06/2012] A. Mielke, R. Rossi [mail], and G. Savaré
Variational convergence of gradient flows and rate-independent evolutions in metric spaces.

[07/2012] J.E. Munoz Rivera, M.G. Naso [mail], and R. Quintanilla
Decay of solutions for a mixture of thermoelastic one dimensional solids, Comput. Math. Appl. 66 (1) (2013), 41-55.

[08/2012] E. Rocca and R. Rossi [mail]
A degenerating PDE system for phase transitions and damage.

[09/2012] D. Catania [mail]
Existence and stability for 3D linearized constant-coefficient incompressible current-vortex sheets.

[10/2012] G. Bellettini [mail], M. Paolini [mail], and F. Pasquarelli [mail]
Nonconvex mean curvature flow as a formal singular limit of the nonlinear bidomain model, Adv. Differential Equations 18 (2013), 895-934.

[11/2012] L.C. Berselli, D. Catania [mail], and R. Lewandowski
Convergence of approximate deconvolution models to the mean Magnetohydrodynamics Equations: Analysis of two models.

[12/2012] R.M. Colombo [mail] and N. Pogodaev
On the Control of Moving Sets: Positive and Negative Confinement Result.

[13/2012] S. Pasotti [mail] and E. Zizioli [mail]
Slid product of loops: a generalization.

[14/2012] E. Bonetti, G. Bonfanti [mail], and R. Rossi [mail]
Analysis of a temperature-dependent model for adhesive contact with friction.

[15/2012] H. Kovarik [mail]
On the lowest eigenvalue of Laplace operators with mixed boundary conditions.

[16/2012] G. Bonfanti [mail] and F. Luterotti [mail]
A well-posedness result for irreversible phase transitions with a nonlinear heat flux law.

[17/2012] S. Costa
Blocking sets in $PG(r,q^{2n})$.

[18/2012] I. Bochicchio, C. Giorgi [mail], and E. Vuk [mail]
Asymptotic dynamics of nonlinear coupled suspension bridge equations, J. Math. Anal. Appl. 402 (2013), 319-333.

[19/2012] C. Giorgi [mail], D. Grandi, and V. Pata
On the Green-Naghdi type III heat conduction model, Discrete Contin. Dyn. Syst. Ser. B 19 (2014), 2133-2143.

[20/2012] T. Roche, R. Rossi [mail], and U. Stefanelli [mail]
Stability results for doubly nonlinear differential inclusions by variational convergence.

[21/2012] E. Bosco, D. Grazioli, and A. Salvadori [mail]
A computational homogenization approach for Li-ion battery cells. Part 1 - Formulation, J. Mech. Phys. Solids 65 (2014), 114-137.

MP

Sep 21, 2017